# SDR USAA2008121692245

- Difficulty date: December 8, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 51,530 hours, 34,721 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26603102
- Part serial: 692
- Condition: Debonded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - MAJOR REPAIR - DISBONDED DOUBLER ON NR 4 SLAT INBOARD TRAILING EDGE WEDGE UPPER SURFACE.  REPAIRED NR 4 SLAT INBOARD TRAILING EDGE WEDGE UPPER SURFACE IAW US AIRWAYS TYPICAL REPAIR 57-42-03.
